# SDR ASAA0853329

- Difficulty date: August 11, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 8,234 hours, 2,403 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Filter
- Part number: 38809381
- Condition: Popped
- Location: Apu
- Component: Apu
- Component part number: 38007021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 78349013, FOUND APU OIL FILTER DELTA P POPPED.  ACCOMPLISHED OIL FILTER INDICATOR SERVICING PER MM 49 91 13.
